Migraleve Pink contains paracetamol and codeine combined with buclizine that works together to treat your head pain and relieve nausea. When taken at the first signs of symptoms, this remedy can help prevent an attack from developing further.
Migraleve Yellow Treatment of headache symptoms that may persist in the later stages of a migraine attack after previous treatment with Migraleve Pink. Treatment should always start with Migraleve Pink tablets.Yellow film-coated tablet containing:Paracetamol 500 mgCodeine phosphate 8 mgDosage:Adults and elderly: two tablets every 4 hours. Maximum of six tablets in 24 hours. Children 10-14 years:
Migraleve Yellow contains paracetamol and codeine, which treat the continuing migraine symptoms. These should always be taken after the first dose of Migraleve Pink.This product is restricted to one pack per person